Discussions By Condition: Medical Errors

chantix and hair loss

Posted In: Medical Errors 0 Replies
  • Posted By: Anonymous
  • November 19, 2010
  • 09:17 PM

I started chantix on the 20th of october 2010

My hair was a little long so i decided to get a hair cut, wow wrong move as the babber was cutting heasked me if i had a big scare on the back of my head, which i dont

Then we got to looking and i had 2 half dollar size bald spots on each side of the back of my head

In the middle of the back of my head the hair was all missing ,making me look like i was sick or had mang

It was definetley from the use of chantix,i had to quit taking the medicine but i have been smoke free for 4 weeks now

Now i have to wear a stocking hat to cover the bald spots, and the worst part is i dont see any pores to where the hair might grow back!!

Going to the doctor in a couple of days to see what he thinks, will try to let you know what the doctor thinks


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?